# SDR UPS00834563

- Difficulty date: December 19, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 5646500501
- Condition: Damaged
- Location: Nose Gear Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING DESCENT AT 340 KIAS, LOUD NOISE FROM NOSE WHEEL AREA.  ALSO A CCOMPANIED BY MODERATE AIRFRAME VIBRATION.  BOTH WENT AWAY WHEN GEAR  CAME DOWN.  ON BASE LEG, ANOTHER LOUD NOISE (THUD).     REPLACED FWD NOSE GEAR DOOR TORQUE TUBE BELLCRANK.
